Research Paper Detail

Fractional integral inequalities of Hadamard-Type for m-convex functions via Caputo k-fractional derivatives

Publisher: J. Fract. Calc. Appl.
Publication Year: 2019

First Author:  G. Farid Second Author:  A. Javed
Third Author:  A. Ur. Rehman Volume:  10(1)
Publication #:  Page #:  120-134
Level:   International Type:  Journal
Email:  ghlmfarid@ciit-attock.edu.pk
Dr. Ghulam Farid

Assistant Professor
Mathematics Department
Attock Campus

Profile.. Publications..


Contact Us
Tel: +92-51-9247000-9247002 and 9049802
UAN: +92-51-111-001-007
Reach Us at
Park Road, Tarlai Kalan,
Islamabad 45550, Pakistan


Powered by: ITCentre